# SDR 0302081224

- Difficulty date: October 1, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N234NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46912
- Aircraft time: 118,912 hours, 27,156 cycles
- System (JASC): 2540 · Lavatories
- Part: Pan
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON AFT LAVATORY PAN ASSEMBLY.  REPAIRED PER EA 12-196591.
